Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Teen_20

BenzaClin makes my face feel like burning.

Recommended Posts

I have Benzaclin for morning and Tarozac at night.

However, whenever I use Benzaclin, my face feel like it's on fire especially after I wash it off.

My skin is super dry afterward and it starts peeling.

Is this normal with Bezaclin or my skin is too sensitive for it?

Should I stop or call my derm about it?

HELP!!!!

Share this post


Link to post
Share on other sites

It's possible that you're applying too much. I know it seems like a waste, but decrease how much you're putting on. You'll probably end up throwing away half of the tub when it expires. Pat your finger on top of the mixture so only a little bit is on there and use that on your entire face. This stuff is so potent. A little bit really goes a long way.

Share this post


Link to post
Share on other sites

Do you have to wash it off after applying it? I just put a little bit on morning and night, strange thing is it never burns for me, feels really good actually.

Share this post


Link to post
Share on other sites

Im not using benzaclin anymore, but yes, I always got a slight tingling when putting it on. It dried my skin out, but after I put it on, I let it sit, then put a good lotion on. I wasn't told to wash it off.....I only used a little bit and it did really help. I think your skin starts to get used to it, so after you've been using it for a while, the tingling gets better.

If it bothers you, then yes, you should call your derm.

Share this post


Link to post
Share on other sites

Here's your problem. You're letting your skin get "Chapped" much like your lips in the winter. Anything you apply will BURN like a complete bitch.

You need to go to the store with $15 and get a 16oz Tub of Cetaphil Moisturizing Cream.

http://www.cetaphil.com/Products/moisturizers.aspx

It's the 2nd from top, and is in the tub.

It's thick and VERY hydrating. You could apply BLEACH to your face, put this over it and you'd be fine.

It's made by the same labs as Differin, so it's safe for your face. I used Benzaclin and now use Duac. Same thing basically. Cetaphil works excellent. It hydrates your skin more than the Benzaclin or Duac will dry it.

Apply Benzaclin/Duac. Wait 15 minutes and CAKE the Cetaphil on. Do it before bed, or when you're in all night. Your face WILL look shiney and oily, but who the hell cares? Do it before bed, and have a nice nights sleep. You'll wake up with nice, soft skin. No more burning either.

Share this post


Link to post
Share on other sites

i agree... go easy with the medication, use as little as you can, spread as thin as you can, then put a lot of cetaphil lotion on it. by using a lot of lotion, you can very quickly cover your face without rubbing. then, sit down in front of a fan for a few minutes and let it blow in your face. it will feel much cooler, and you'll avoid sweating. sweating can intensify the burning sensation. even after the fan, a mild burning sensation may persist, perhaps for several hours. that's pretty normal. make sure to avoid sunburn and dryness. if your skin burns or cracks, you need to use a lot more moisturizer, applied a few times throughout the day to the affected areas, and you might have to skip a day of the topical medication. these types of medication are most effective when used in very small quantities. if you overdo it, the irritation it causes will work against you and possibly cause breakouts.

my dermatologist has said that it's ok to put lotion on first, rub it in, then apply the topical medication and let it work its way in. i haven't tried it, but it's an option.

i've also found that cetaphil lotion will sooth the itchiness that comes on right after applying tazorac at night.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×